MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY
Catalog Number 305536
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7073684 , medical device expiration date: 2022-03-31, device manufacture date: 2017-03-14.Medical device lot #: 6351901, medical device expiration date: 2022-01-31, device manufacture date: 2016-12-16.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringes in the box of bd allergy tray precisionglide¿ attached needle were in question.The label on boxes does not match the product inside the box.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacture: yes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: customer returned (7000) 1/2cc, 27g bd allergy syringes in sealed trays in the shipping carton from lot # 7073684 and (1000) 1/2cc, 27g bd allergy syringes in sealed trays in the shipping carton from lot # 6351901.Customer states that they have the correct syringes, but label on the syringe box was incorrect.All returned trays were examined and all exhibited ¿treatment¿ printed on the tray cover.The shipping cartons were also examined and all exhibited ¿testing¿ printed on the label.Capa (b)(4) and situation analysis mss-17-1005-sa has been opened to address this issue.Based on the samples / photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD¿ ALLERGY SYRINGE WITH NEEDLE, TRAY
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7781825
Report Number1920898-2018-00608
Device Sequence Number14065180
Product Code FMF
UDI-Device Identifier30382903055365
UDI-Public30382903055365
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305536
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
07/24/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date08/16/2018
09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;